Works matching DE "SHIFT operators (Operator theory)"
Results: 101
Consistent interpolation of equidistantly sampled data.
- Published in:
- Numerical Linear Algebra with Applications, 2009, v. 16, n. 4, p. 319, doi. 10.1002/nla.628
- By:
- Publication type:
- Article
Lattice equations and their solutions with complexity of polynomial class.
- Published in:
- JSIAM Letters (Online), 2022, p. 5, doi. 10.14495/jsiaml.14.5
- By:
- Publication type:
- Article
Isometric N-Jordan weighted shift operators.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 5, p. 1114, doi. 10.3906/mat-1507-54
- By:
- Publication type:
- Article
On similarity of powers of shift operators.
- Published in:
- Turkish Journal of Mathematics, 2012, v. 36, n. 4, p. 596, doi. 10.3906/mat-1103-7
- By:
- Publication type:
- Article
INFERENCE BASED ON THE AFFINE INVARIANT MULTIVARIATE MANN--WHITNEY--WILCOXON STATISTIC.
- Published in:
- Journal of Nonparametric Statistics, 2003, v. 15, n. 4/5, p. 403
- By:
- Publication type:
- Article
On the Riesz potential in Morrey spaces, associated with the Laplace-Bessel differential operator.
- Published in:
- Integral Transforms & Special Functions, 2008, v. 19, n. 8, p. 607, doi. 10.1080/10652460802030524
- By:
- Publication type:
- Article
On a certain class of spherical harmonic functions and singular pseudo-differential operators.
- Published in:
- Integral Transforms & Special Functions, 2007, v. 18, n. 1, p. 27, doi. 10.1080/10652460600936203
- By:
- Publication type:
- Article
A SPECIAL CLASS OF QUASI-CYCLIC CODES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2017, v. 96, n. 3, p. 513, doi. 10.1017/S0004972717000636
- By:
- Publication type:
- Article
EXISTENCE OF RESOLVENT FOR VOLTERRA INTEGRAL EQUATIONS ON TIME SCALES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 82, n. 1, p. 139, doi. 10.1017/S0004972709001166
- By:
- Publication type:
- Article
ON STOCHASTIC DOMINANCE OF NILPOTENT OPERATORS.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2013, v. 16, n. 1, p. -1, doi. 10.1142/S0219025713500094
- By:
- Publication type:
- Article
Sous-decalages de Toeplitz sur les groupes moyennables residuellement finis.
- Published in:
- Journal of the London Mathematical Society, 2007, v. 75, n. 2, p. 447, doi. 10.1112/jlms/jdm019
- Publication type:
- Article
Disk-cyclic and codisk-cyclic weighted pseudo-shifts.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2018, v. 25, n. 2, p. 209, doi. 10.36045/bbms/1530065010
- By:
- Publication type:
- Article
Domination conditions and spectral multiplicity of operators.
- Published in:
- Acta Mathematica Hungarica, 2012, v. 134, n. 1/2, p. 79, doi. 10.1007/s10474-011-0128-9
- By:
- Publication type:
- Article
On the spectral radius of functional operators.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 1/2, p. 132, doi. 10.1134/S0001434616070129
- By:
- Publication type:
- Article
On the sharpness of Jackson's inequality in the spaces L on the half-line with power weight.
- Published in:
- Mathematical Notes, 2015, v. 98, n. 5/6, p. 742, doi. 10.1134/S0001434615110048
- By:
- Publication type:
- Article
Generalized smoothness characteristics in Jackson-type inequalities and widths of classes of functions in L.
- Published in:
- Mathematical Notes, 2015, v. 98, n. 3/4, p. 572, doi. 10.1134/S0001434615090254
- By:
- Publication type:
- Article
Conditions for the existence of almost-periodic solutions of nonlinear difference equations in Banach space.
- Published in:
- Mathematical Notes, 2015, v. 97, n. 1/2, p. 268, doi. 10.1134/S0001434615010289
- By:
- Publication type:
- Article
Some problems of approximation theory in the spaces L on the line with power weight.
- Published in:
- Mathematical Notes, 2011, v. 90, n. 3/4, p. 344, doi. 10.1134/S0001434611090045
- By:
- Publication type:
- Article
On t-entropy and variational principle for the spectral radii of transfer and weighted shift operators.
- Published in:
- Ergodic Theory & Dynamical Systems, 2011, v. 31, n. 4, p. 995, doi. 10.1017/S0143385710000210
- By:
- Publication type:
- Article
ETS volume 31 issue 2 Cover and Back matter.
- Published in:
- Ergodic Theory & Dynamical Systems, 2011, v. 31, n. 2, p. b1, doi. 10.1017/S0143385711000101
- Publication type:
- Article
On t-entropy and variational principle for the spectral radius of weighted shift operators.
- Published in:
- Ergodic Theory & Dynamical Systems, 2010, v. 30, n. 5, p. 1331, doi. 10.1017/S0143385709000716
- By:
- Publication type:
- Article
Zeros of Jacobi-Sobolev orthogonal polynomials following non-coherent pair of measures.
- Published in:
- Computational & Applied Mathematics, 2010, v. 29, n. 3, p. 423, doi. 10.1590/S1807-03022010000300006
- Publication type:
- Article
Necessary integrability conditions for evolutionary lattice equations.
- Published in:
- Theoretical & Mathematical Physics, 2014, v. 181, n. 2, p. 1367, doi. 10.1007/s11232-014-0218-2
- By:
- Publication type:
- Article
Intertwining Relations for the Spherical Parts of Generalized Calogero Operators.
- Published in:
- Theoretical & Mathematical Physics, 2003, v. 135, n. 1, p. 497, doi. 10.1023/A:1023231402145
- By:
- Publication type:
- Article
Perturbation Results on Semi-Fredholm Operators and Applications.
- Published in:
- Journal of Inequalities & Applications, 2009, v. 2009, p. 1, doi. 10.1155/2009/284526
- By:
- Publication type:
- Article
SHAPE INVARIANCE AND BPS BOUNDS IN ϕ<sup>4</sup> AND SINE–GORDON THEORIES.
- Published in:
- Modern Physics Letters A, 2007, v. 22, n. 18, p. 1349, doi. 10.1142/S0217732307021494
- By:
- Publication type:
- Article
Constructing quantum Hash functions based on quantum walks on Johnson graphs.
- Published in:
- Quantum Information Processing, 2018, v. 17, n. 7, p. 1, doi. 10.1007/s11128-018-1923-9
- By:
- Publication type:
- Article
Yang-Baxter $${\breve R}$$ matrix, entanglement and Yangian.
- Published in:
- Quantum Information Processing, 2012, v. 11, n. 6, p. 1775, doi. 10.1007/s11128-011-0332-0
- By:
- Publication type:
- Article
Asymptotic distributions of quantum walks on the line with two entangled coins.
- Published in:
- Quantum Information Processing, 2012, v. 11, n. 5, p. 1193, doi. 10.1007/s11128-012-0361-3
- By:
- Publication type:
- Article
Entanglement and Yangian in a $${V^{\otimes 3}}$$ Yang-Baxter system.
- Published in:
- Quantum Information Processing, 2012, v. 11, n. 2, p. 385, doi. 10.1007/s11128-011-0245-y
- By:
- Publication type:
- Article
The Boundedness of High Order Riesz-Bessel Transformations Generated by the Generalized Shift Operator in Weighted L<sub> p, ω, γ</sub>-spaces with General Weights.
- Published in:
- Acta Applicandae Mathematicae, 2010, v. 109, n. 2, p. 591, doi. 10.1007/s10440-008-9334-z
- By:
- Publication type:
- Article
SUMMARY OF A HEURISTIC LINE BALANCING PROCEDURE.
- Published in:
- Management Science, 1960, v. 7, n. 1, p. 21, doi. 10.1287/mnsc.7.1.21
- By:
- Publication type:
- Article
Polarities of shift planes.
- Published in:
- Advances in Geometry, 2009, v. 9, n. 4, p. 577, doi. 10.1515/ADVGEOM.2009.028
- By:
- Publication type:
- Article
On a Question of Dehornoy Concerning Braids.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2001, v. 10, n. 1, p. 63, doi. 10.1142/S021821650100072X
- By:
- Publication type:
- Article
A Paley-Wiener theorem for Bergman spaces with application to invariant subspaces.
- Published in:
- Bulletin of the London Mathematical Society, 2007, v. 39, n. 3, p. 459, doi. 10.1112/blms/bdm026
- By:
- Publication type:
- Article
A Simple Proof of the A2 Conjecture.
- Published in:
- IMRN: International Mathematics Research Notices, 2013, v. 2013, n. 14, p. 3159, doi. 10.1093/imrn/rns145
- By:
- Publication type:
- Article
Stable Directions for Small Nonlinear Dirac Standing Waves.
- Published in:
- Communications in Mathematical Physics, 2006, v. 268, n. 3, p. 757, doi. 10.1007/s00220-006-0112-3
- By:
- Publication type:
- Article
SHORT COMMUNICATIONS.
- Published in:
- Theory of Probability & Its Applications, 1997, v. 41, n. 3, p. 532, doi. 10.1137/TPRBAU000041000003000532000001
- By:
- Publication type:
- Article
Fibonacci shift operation on Fibonacci numbers of order m.
- Published in:
- Control & Cybernetics, 2016, v. 45, n. 2, p. 259
- By:
- Publication type:
- Article
On the boundedness of a B-Riesz potential in the generalized weighted B-Morrey spaces.
- Published in:
- Georgian Mathematical Journal, 2016, v. 23, n. 2, p. 143, doi. 10.1515/gmj-2016-0009
- By:
- Publication type:
- Article
Nonlinear predictive control of dynamic systems represented by Wiener-Hammerstein models.
- Published in:
- Nonlinear Dynamics, 2016, v. 86, n. 2, p. 1193, doi. 10.1007/s11071-016-2957-0
- By:
- Publication type:
- Article
A time-varying forgetting factor stochastic gradient combined with Kalman filter algorithm for parameter identification of dynamic systems.
- Published in:
- Nonlinear Dynamics, 2014, v. 78, n. 3, p. 1943, doi. 10.1007/s11071-014-1540-9
- By:
- Publication type:
- Article
On the Geometry of Cyclic Lattices.
- Published in:
- Discrete & Computational Geometry, 2014, v. 52, n. 2, p. 240, doi. 10.1007/s00454-014-9608-3
- By:
- Publication type:
- Article
Multipole moments from the partition–expansion method.
- Published in:
- Theoretical Chemistry Accounts: Theory, Computation, & Modeling, 2013, v. 132, n. 12, p. 1, doi. 10.1007/s00214-013-1406-0
- By:
- Publication type:
- Article
The Sobolev-Il’in theorem for the B-Riesz potential.
- Published in:
- Siberian Mathematical Journal, 2009, v. 50, n. 1, p. 49, doi. 10.1007/s11202-009-0006-7
- By:
- Publication type:
- Article
Pointwise and integral estimates for the B-Riesz potential in terms of B-maximal and B-fractional maximal functions.
- Published in:
- Siberian Mathematical Journal, 2008, v. 49, n. 6, p. 1008, doi. 10.1007/s11202-008-0097-6
- By:
- Publication type:
- Article
On Some Applications of the Ordinary and Extended Duhamel Products.
- Published in:
- Siberian Mathematical Journal, 2005, v. 46, n. 3, p. 431, doi. 10.1007/s11202-005-0046-6
- By:
- Publication type:
- Article
Tight-Binding Approximation on the Lemniscate.
- Published in:
- Journal of Mathematical Sciences, 2003, v. 115, n. 2, p. 2233, doi. 10.1023/A:1022845106551
- By:
- Publication type:
- Article
Stability of two-parameter discrete systems with nonnegative coefficients.
- Published in:
- Differential Equations, 2015, v. 51, n. 5, p. 586, doi. 10.1134/S001226611505002X
- By:
- Publication type:
- Article
A quantum algorithm for evolving open quantum dynamics on quantum computing devices.
- Published in:
- Scientific Reports, 2020, v. 10, n. 1, p. 1, doi. 10.1038/s41598-020-60321-x
- By:
- Publication type:
- Article